# SDR MALA030431

- Difficulty date: September 18, 2003
- Submitted: September 26, 2003
- Operation: Air carrier
- Aircraft: N360PX
- Make and model: Saab 340B
- Aircraft serial: 340B220
- Aircraft time: 31,768 hours, 26,624 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Rt Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 4K INSPECTION IN CWA, RT NACELLE OUTBOARD SKIN PANEL NS 203 IS CRACKED.  MAINTENANCE ACCOMPLISHED REPAIR IAW SAAB REPAIR STATEMENT 340SDS006007, EO S54068.  A/C RELEASE DATE 9/25/03.  REFER TO 409 NR 193407 FOR DETAIL.
